American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Uri Andrews and Alice Medvedev. Recursive spectra of strongly minimal theories satisfying the Zilber Trichotomy. Trans. Amer. Math. Soc. 366 (2014) 2393-2417.
Abstract, references, and article information   
View Article: PDF

[2] Liat Kessler. Holomorphic shadows in the eyes of model theory. Trans. Amer. Math. Soc. 363 (2011) 3287-3307. MR 2775808.
Abstract, references, and article information   
View Article: PDF

[3] Daniel J. Miller. A preparation theorem for Weierstrass systems. Trans. Amer. Math. Soc. 358 (2006) 4395-4439. MR 2231383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leonard Lipshitz and Zachary Robinson. Uniform properties of rigid subanalytic sets. Trans. Amer. Math. Soc. 357 (2005) 4349-4377. MR 2156714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marcus Tressl. The uniform companion for large differential fields of characteristic 0. Trans. Amer. Math. Soc. 357 (2005) 3933-3951. MR 2159694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lou van den Dries and Patrick Speissegger. The real field with convergent generalized power series. Trans. Amer. Math. Soc. 350 (1998) 4377-4421. MR 1458313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John T. Baldwin and Saharon Shelah. Randomness and semigenericity. Trans. Amer. Math. Soc. 349 (1997) 1359-1376. MR 1407480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Cherlin and A. H. Lachlan. Stable finitely homogeneous structures . Trans. Amer. Math. Soc. 296 (1986) 815-850. MR 846608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Philipp Rothmaler and Peter Tuschik. A two-cardinal theorem for homogeneous sets and the elimination of Malitz quantifiers . Trans. Amer. Math. Soc. 269 (1982) 273-283. MR 637038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. H. Lachlan and Robert E. Woodrow. Countable ultrahomogeneous undirected graphs . Trans. Amer. Math. Soc. 262 (1980) 51-94. MR 583847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1